MAUDE Adverse Event Report: LIFE SPINE INC PROLIFT LATERAL; INSTALLER

LIFE SPINE INC PROLIFT LATERAL; INSTALLER
Catalog Number 151-1716
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that, "it broke during the case today when [the doctor] was malletting.".
 
Additional Manufacturer Narrative
Based on the reported event and the returned device, it is likely that the cause of the failure was insufficient mechanical properties to withstand the impact force that was applied during use.The excessive impaction forces that were reported may have exceeded the mechanical properties due to potential off axis loading or a tight disc space and this may have been contributed to from wear on the device over previous repeated uses.

Brand Name
PROLIFT LATERAL
Common Device Name
INSTALLER
Manufacturer (Section D)
LIFE SPINE INC
13951 s. quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 s quality drive
huntley, IL 60142
8478846117
MDR Report Key23033512
Report Number3004499989-2025-00025
Device Sequence Number21258034
Product Code MAX
UDI-Device Identifier00190837155353
UDI-Public(01)00190837155353(10)CNW23031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151-1716
Device Lot NumberCNW23031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale